# SDR UIEA2016081800688

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,733 hours, 21,615 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG PRV STATUS MESSAGE.  PERFORMED AIR SUPPLY BITE PROCEDURE IAW FIM 36-20-00/104.  NO FAULTS NOTED, EICAS MESSAGE CLEARED.
